A survey of minimal sets
Annales de l'Institut Fourier, Volume 14 (1964) no. 1, p. 53-60
@article{AIF_1964__14_1_53_0,
     author = {Gottschalk, Walter H.},
     title = {A survey of minimal sets},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {14},
     number = {1},
     year = {1964},
     pages = {53-60},
     doi = {10.5802/aif.160},
     mrnumber = {29 \#4044},
     zbl = {0121.39502},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_1964__14_1_53_0}
}
A survey of minimal sets. Annales de l'Institut Fourier, Volume 14 (1964) no. 1, pp. 53-60. doi : 10.5802/aif.160. https://aif.centre-mersenne.org/item/AIF_1964__14_1_53_0/

[1] Joseph Auslander, Mean-L-stable systems, Illinois, Journal of Mathematics vol. 3 (1959), pp. 566-579. | MR 149462 | MR 26 #6950 | Zbl 0097.11102

[2] Joseph Auslander, Endomorphisms of minimal sets, Duke Mathematical Journal, vol. 30, (1963), pp. 605-614. | MR 155311 | MR 27 #5245 | Zbl 0116.14502

[3] L. Auslander, F. Hahn and L. Markus, Topological dynamics on nil manifolds, Bulletin of the American Mathematical Society, vol. 67 (1961), pp. 298-299. | MR 123308 | MR 23 #A636 | Zbl 0099.39102

[4] L. Auslander, L. Greeen and F. Hahn, Flows on Homogeneous Spaces, Annals of Mathematics studies, n° 53, Princeton, 1963. | MR 167569 | Zbl 0106.36802

[5] G. D. Birkhoff, Quelques théorèmes sur le mouvement des systèmes dynamiques, Bulletin de la Société mathématiques de France, vol. 40 (1912), pp. 305-323. | JFM 43.0818.01 | Numdam | MR 1504693

[6] Hsin Chu and M. A. Geraghty, The fundamental group and the first co homology group of a minimal set, Bulletin of the American Mathematical Society, vol. 69 (1963), pp. 377-381. | MR 146814 | Zbl 0112.37901

[7] Robert Ellis, Distal transformation groups, Pacific Journal of Mathematics, vol. 8 (1958), pp. 401-405. | MR 101283 | Zbl 0092.39702

[8] Robert Ellis, Universal minimal sets, Proceedings of the American Mathematical Society, vol. II (1960), pp. 540-543. | MR 117716 | MR 22 #8491 | Zbl 0102.38002

[9] Robert Ellis and W. H. Gottschalk, Homomorphisms of transformation groups, Transactions of the American Mathematical Society, vol. 94 (1960), pp. 258-271. | MR 123635 | MR 23 #A960 | Zbl 0094.17401

[10] I. M. Gel'Fand and S. V. Fomin, Geodesic flows on manifolds of constant negative curvature, Uspehi Matematiceskih Nauk, vol. 7 (1952), pp. 118-137 ; English translation, American Mathematical Society Translations, Series 2, vol. I (1955), pp. 49-65. | Zbl 0066.36101

[11] I. M. Gel'Fand and I. I. Pyateckii-Sapiro, A theorem of Poincaré, Doklady Akademii Nauk SSSR, vol. 127 (1959), pp. 490-493 (Russian). | MR 21 #6460 | Zbl 0107.17101

[12] W. H. Gottschalk and G. A. Hedlund, Topological dynamics, American Mathematical Society Colloquium Publications, vol. 36, Providence, 1955. | MR 17,650e | Zbl 0067.15204

[13] W. H. Gottschalk, Minimal sets : an introduction to topological dynamics, Bulletin of the American Mathematical Society, vol. 64 (1958), pp. 336-351. | MR 20 #6484 | Zbl 0085.17401

[14] W. H. Gottschalk, Bibliography of topogical dynamics, mimeographed, 426 entries, Published by the University of Alabama, Research Institute, Huntsville, Alabama, and Department of Mathematics, University Alabama ; for copies write : Professor GOTTSCHALK, Department of Mathematics, Wesleyan University Middletown, Connect cut.

[15] W. H. Gottschalk, An irreversible minimal set, Tulane Ergodic Theory Symposium, Academic Press, New-York, 1963. | MR 28 #3413 | Zbl 0147.41802

[16] W. H. Gottschalk, Substitution minimal sets, Transactions of the American Mathematical Society, vol. 109 (1963), pp. 467-491. | MR 32 #8325 | Zbl 0121.18002

[17] G. A. Hedlund, Fushsian groups and transitive horocycles, Duke Mathematical Journal, vol. 2 (1936), pp. 530-542. | JFM 62.0392.03 | Zbl 0015.10201

[18] G. A. Hedlund, The dynamics of geodesic flows, Bulletin of the American Mathematical Society, vol. 45 (1939), pp. 241-260. | JFM 65.0793.02 | Zbl 0020.40303

[19] Marston Morse, A one-to-one representation of geodesics on a surface of negative curvature, American Journal of Mathematics, vol. 43 (1921), pp. 33-51. | JFM 48.0786.05

[20] Marston Morse, Recurrent geodesics on a surface of negative curvature, Transactions of the American Mathematical Society, vol. 22 (1921), pp. 84-100. | JFM 48.0786.06